A Survey of the Extended Interpolation

  • Sechiko Takahashi
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 3)

Abstract

In this paper, we consider the extended interpolation problem, which combines Schur’s coefficient problem and Pick’s interpolation problem, and make a survey of our results on this problem, which were already shown.

Keywords

Riemann Surface Interpolation Problem Blaschke Product Ring Homomorphism Open Unit Disc 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. B. Abrahamse, The Pick interpolation theorem for finitely connected domains, Michigan Math. J. 26 (1979), 195–203.Google Scholar
  2. [2]
    V. M. Adamyan, D. Z. Arov and M. G. Krein, Infinite Hankel matrices and generalized problems of Carathéodory-Fejér and LSchur, Functional Anal. Appl. 2 (1968), 269–281.Google Scholar
  3. [3]
    L. Ahlfors, Conformal Invariants. Topics in Geometric Function Theory, McGraw-Hill, New York, 1973.MATHGoogle Scholar
  4. [4]
    J. A. Ball, I. Gohberg and L. Rodman, Interpolation of Rational Matrix Functions, Oper.Theory Adv. App1. 45, Birkhäuser Verlag, Basel, 1990.Google Scholar
  5. [5]
    S. Bergman, The Kernel Function and Conformal Mapping, 2nd ed., Mathematical Surveys, No 5 Amer. Math. Soc., 1970.Google Scholar
  6. [6]
    C. Carathéodory, Ober den Variabilitätsbereich der Fourier’schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 193–217.Google Scholar
  7. [7]
    A. Denjoy, Sur une classe de functions analytiques, C. R. Acad. Sci.(Paris) 188 (1929), 140–142; 1084–1086.Google Scholar
  8. [8]
    H. Dym, J Contractive Matrix Functions, Reproducing Kernel Hilbert Spaces and Interpolation, CBMS Regional Conference Series 71, Amer. Math. Soc., Providence, Rhode Island, 1989.Google Scholar
  9. [9]
    H. Dym, On reproducing kernel spaces, J unitary matrix functions, interpolation and displacement rank, Oper. Theory Adv. Appl. 41 (1989), 173–239, Birkhäuser Verlag, Basel.Google Scholar
  10. [10]
    A. M. Dxrbasjan, Multiple interpolation in the Hrclasses,0 p co, Soviet Math. Dokl. 18 (1977), 837–841.Google Scholar
  11. [11]
    J. P. Earl, On the interpolation of bounded sequences by bounded functions, J. London Math. Soc. (2) 2 (1970), 544–548.Google Scholar
  12. [12]
    J. P. Earl, A note on bounded interpolation in the unit disc, J. London Math. Soc. (2) 13 (1976), 419–423.Google Scholar
  13. [13]
    C. Faios and A. E. Frazho, The Commutative Lifting Approach to Interpolation Problems, Oper.Theory Adv. App1. 44, Birkhäuser Verlag, Basel, 1990.Google Scholar
  14. [14]
    S. D. Fisher, Function Theory on Planer Domains, Wiley, New York, 1983.Google Scholar
  15. [15]
    P. R. Garabedian, Schwarz’s lemma and the Szegö kernel function, Trans. Amer. Math. Soc. 67 (1949), 1–35.Google Scholar
  16. [16]
    J. B. Garnett, Two remarks on interpolation by bounded analytic functions, Lect. Notes in Math. (Springer) 604 (1977), 32–40.Google Scholar
  17. [17]
    J. B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.MATHGoogle Scholar
  18. [18]
    F. Hartogs, Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derserben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten, Math. Ann. 62 (1906), 1–88.Google Scholar
  19. [19]
    M. H. Heins, Extremal problems for functions analytic and single-valued in a doubly-connected region, Amer. J. Math. 62 (1940), 91–106.Google Scholar
  20. [20]
    M. H. Heins, Nonpersistence of the grenzkreis phenomenon for Pick-Nevanlinna interpolation on annuli, Ann. Acad. Sci. Fenn. A. I. 596 (1975).Google Scholar
  21. [21]
    D. E. Marshall, An elementary proof of Pick-Nevanlinna interpolation theorem, Michigan Math. J. 21 (1974), 219–223.Google Scholar
  22. [22]
    V. M. Martirosjan, Effective solution of an interpolation problem with nodes of bounded multiplicity, Soviet Math. Dokl. 25 (1982), 441–445.Google Scholar
  23. [23]
    R. Nevanlinna, Ober beschränkte Funktionen die in gegebenen Punkten vorgeschriebene Werte annehmen, Ann. Acad. Sci. Fenn. 13 (1919), No 1.Google Scholar
  24. [24]
    R. Nevanlinna, Ober beschränkte analytische Funktionen, Ann. Acad. Sci. Fenn. Ser A 32 (1929), No 7.Google Scholar
  25. [25]
    K. f yma, Extremal interpolatory functions in HO°,Proc. Amer. Math. Soc. 64 (1977), 272–276.Google Scholar
  26. [26]
    K. l yma, Interpolation in HP-spaces,Proc. Amer. Math. Soc. 76 (1979), 81–88.Google Scholar
  27. [27]
    K. Iyma, An interpolation theorem for HÉ, Pacific J. Math. 109 (1683), 457–462.Google Scholar
  28. [28]
    G. Pick, Ober die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionswerte bewirkt werden, Math. Ann. 77 (1916), 7–23.Google Scholar
  29. [29]
    W. Rudin, Analytic functions of class HP, Trans. Amer. Math. Soc. 78 (1955), 46–66.Google Scholar
  30. [30]
    A. M. Russakovskii, The problem of multiple interpolation in the classe of functions that are analytic in a half-plane and hence indicators not exceeding a given one, Soviet Math. Dokl. 27 (1983), 433–436.Google Scholar
  31. [31]
    S. Saitoh, Theory of Reproducing Kernels and Its Applications, Pitman Research Notes in Math. 189, Longman, Harlow, 1988.Google Scholar
  32. [32]
    I. Schur, Über Potenzreihen, die im Innern des Einheitskreises beschränkt sind, J. Reine Angew. Math. 147 (1917), 205–232.Google Scholar
  33. [33]
    A. Stray, Two applications of Schur-Nevanlinna algorithm, Pacific J. Math. 91 (1980), 223–232.MathSciNetMATHGoogle Scholar
  34. [34]
    A. Stray, On a formula by V. M. Adamjan, D. Z. Arov and M. G. Krein, Proc. Amer. Math. Soc. 83 (1981), 337–340.MathSciNetMATHGoogle Scholar
  35. [35]
    A. Stray, Minimal interpolation by Blaschke products, J. London Math. Soc. (2) 32 (1985), 488–496.MathSciNetCrossRefMATHGoogle Scholar
  36. [36]
    A. Stray, Minimal interpolation by Blaschke products II, Bull. London Math. Soc. 20 (1988), 329–332.MathSciNetCrossRefMATHGoogle Scholar
  37. [37]
    A. Stray and K. O. Oyma, On interpolations with minimal norm, Proc. Amer. Math. Soc. 68 (1978), 75–119.MathSciNetCrossRefMATHGoogle Scholar
  38. [38]
    S. Takahashi, Extension of the theorems of Carathéodory-Toeplitz-Schur and Pick, Pacific J. Math. 138 (1989), 391–399.Google Scholar
  39. [39]
    S. Takahashi, Nevanlinna parametrizations for the extended interpolation problem, Pacific J. Math. 146 (1990), 115–129.MATHGoogle Scholar
  40. [40]
    S. Takahashi, Extended interpolation problem in finitely connected domains,Oper. Theory Adv. Appl. 59 (1992), 305–327, Birkhäuser Verlag, Basel.Google Scholar
  41. [41]
    S. Takahashi„ A sufficient condition for Nevanlinna parametrization and an extension of Heins theorem, Nagoya Math. J. (to appear).Google Scholar
  42. [42]
    O. Toeplitz, Über die Fourier’sche Entwicklung positive Funktionen, Rend. Circ. Math. Palermo 32 (1911), 191–192.CrossRefMATHGoogle Scholar
  43. [43]
    H. Widom, Extremal polynomials associated with a system of curves in the complex plane, Advances in Math. 3 (1969), 127–232.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1999

Authors and Affiliations

  • Sechiko Takahashi
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceNara Women’s UniversityJapan

Personalised recommendations